# SDR MEX2003023

- Difficulty date: February 2, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Failed
- Location: Mlg Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLT 929 - MTY-MEX - AIRCRAFT RETURNED TO GATE, AFTER RETRACTING LANDING GEAR, HAD STRONG VIBRATION.  AIRCRAFT RETURNED WITH RIGHT NOSE LANDING GEAR DOOR OPEN.  FOUND FORWARD DOOR LINK LEVER BYPASS DID NOT WORK, DOOR LINK WAS REPLACED IAW MM 32-22-01, ALL CORRECT.
